| Model Number |
WA22810A |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the outer sheath exhibited numerous spark marks at the tip.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device was returned and the evaluation found that there were numerous spark marks at the tip, and the edge of the outer sheath was reflected in the image underwater.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 1 year since the subject device was manufactured.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.Based on the results of the investigation, and although we could not determine the root cause of the event, it is likely the defect was caused by incorrect handling and user not following instructions for use (ifu).Olympus will continue to monitor field performance for this device.